Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2017 (2017), Article ID 3634693, 8 pages
https://doi.org/10.1155/2017/3634693
Research Article

Some Hermite-Hadamard-Fejér Type Integral Inequalities for Differentiable -Convex Functions with Applications

1Department of Mathematics, Faculty of Basic Sciences, University of Bojnord, Bojnord, Iran
2Institute of Research and Development of Processes, University of Basque Country, Campus of Leioa (Bizkaia), Apartado 644, 48080 Bilbao, Spain

Correspondence should be addressed to M. Rostamian Delavar; ri.ca.bu@naimatsor.m

Received 8 March 2017; Revised 20 July 2017; Accepted 5 November 2017; Published 21 November 2017

Academic Editor: Ji Gao

Copyright © 2017 M. Rostamian Delavar and M. De La Sen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Using some results about generalized Hermite-Hadamard-Fejér type inequalities related to -convex functions, we give some examples and applications for trapezoid and midpoint type inequalities for differentiable -convex functions.